# SDR USAA960375

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stab Strap
- Condition: Cracked
- Location: Bs 312
- Part time: 34,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 2 INCH CRACK STABILIZER STRAP (BOTTOM OF FLOOR BEAM) BS 312, RBL 45.  INSTALLED DOUBLER, REPAIRED PER SRM 53-10-9.  (M)
